Alert archive / Wisconsin / Special Marine Warnings in 2003
Special Marine Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jul 4, 2003, 6:56 AM CDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2003, 6:56 AM CDT (11:56 UTC)
- Expired
- Jul 4, 2003, 8:30 AM CDT
- In force
- 94 min
- Issued by
- NWS Green Bay, WI
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jul 4, 3:30 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 4, 3:30 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT FRI JUL 4 2003 FORECAST CONCERNS ON LARGE MCS MOVING TOWARDS WISCONSIN LARGE BOW MOVING NOW APPEARS TO BE MOVING EAST WITH APEX HEADED TOWARDS SOUTH CENTRAL WISCONSIN...NORTHERN EDGE EXPECTED TO MOVE THROUGH CENTRAL WI AT DAYBREAK...EAST-CENTRAL WI DURING THE MORNING HOURS. MANY REPORTS OF AT LEAST 50 KTS ALONG CENTER OF BOW. SYSTEM MOVING THROUGH AREA OF STRONG MID LEVEL INSTABILITY AND HAS SUPPORT OF RRQ OF STRONG JET MOVING THROUGH LAKE SUPERIOR REGION. SEE SEVERE THUNDERSTORM WATCH. HAVE AGAIN USED CONSENSUS OF MODELS. BELIEVE ETA OUT TO LUNCH ON PCPN AREA FOR SAT GIVEN...BOUNDARY SOUTH OF AREA...LACK OF MOISTURE...AND DYNAMICS WITH SHORT WAVE NORTH IN SOUTHERN CANADA. THOUGH WILL ADD A SLIGHT CHANCE POP GIVEN EXPECTED INSTABILITY. BOUNDARY EXPECTED TO COME BACK NORTH ON SUNDAY AS UPPER LOW DROPS SOUTHEAST OUT OF CANADA AND SURFACE LOW DEVELOPS IN PLAINS. ADJUSTED POPS SLIGHTLY TO INDICATE MAIN PCPN SUN NIGHT INTO MON. NO CHANGES MADE TO EXTENDED AT THIS TIME. .GRB...NONE. TE WWW.CRH.NOAA.GOV/GRB
Hazardous weather outlook, Jul 4, 1:30 AM CDT, 5 hours 26 minutes before
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050630- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 130 AM CDT FRI JUL 4 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...REST OF TONIGHT AND FRIDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS THE CENTRAL AND EAST CENTRAL WISCONSIN. A LARGE...FAST MOVING AREA OF THUNDERSTORMS CONTINUES TO PUSH EAST OUT OF WESTERN MINNESOTA AND IOWA. THIS AREA IS EXPECTED TO MOVE INTO WESTERN WISCONSIN AROUND 400 AM AND INTO CENTRAL WISCONSIN AROUND 600 AM...MOVING THROUGH EAST CENTRAL WISCONSIN DURING THE MORNING HOURS. IF THE STORMS REMAIN AT THERE CURRENT INTENSITY AND PATH...DAMAGING WINDS TO 60 MPH AND LARGE HAIL ARE LIKELY. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF CENTRAL WISCONSIN UNTIL 700 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. ANYONE WITH OUTDOOR PLANS DURING THE HOLIDAY WEEKEND SHOULD CLOSELY MONITOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT AND FRIDAY. TE WWW.CRH.NOAA.GOV/GRB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 5:17 AM CDT | Severe Thunderstorm Warning | GRB | Waushara, Wood | 58 min |
| Jul 4, 6:56 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 4, 6:56 AM CDT | Special Marine Warning | GRB | 94 min | |
| Jul 4, 7:55 AM CDT | Special Marine Warning | GRB | 95 min | |
| Jul 4, 7:55 AM CDT | Special Marine Warning | GRB | 95 min |
Nearby
Special Marine Warnings in Wisconsin, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.